Facebook Pixel
EmpowHER Guest

hi....i am too worried now...I had sex with my boyfren july 8 and that night i take 2 pills of prostinor at the same time....Now its 1 week past already but i never had my menstration....Is it possible that i will get pregnant?

By Anonymous July 14, 2017 - 5:03pm
Rate This

Add a Comment1 Comments


Dear Anon,

Thank you for writing.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very low.

Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. Home pregnancy tests are accurate 14-21 days after sex, so you can test for pregnancy if you don't get your period. Keep in mind, ECP can cause a delay in your period and the flow can be heavier or lighter.


July 15, 2017 - 5:45am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!